-
1
-
-
0021892282
-
Fuzzy identification of systems and its applications to modeling and control
-
T. Takagi, and M. Sugeno, "Fuzzy identification of systems and its applications to modeling and control," IEEE Trans. Syst., Man, Cybern., vol.15, pp. 116-132, 1985.
-
(1985)
IEEE Trans. Syst., Man, Cybern
, vol.15
, pp. 116-132
-
-
Takagi, T.1
Sugeno, M.2
-
2
-
-
45449126257
-
Structure identification of fuzzy model
-
M. Sugeno, and G.T. Kang, "Structure identification of fuzzy model," Fuzzy Sets Syst., vol.28, no.10, pp.15-33, 1988.
-
(1988)
Fuzzy Sets Syst
, vol.28
, Issue.10
, pp. 15-33
-
-
Sugeno, M.1
Kang, G.T.2
-
3
-
-
0026644930
-
Stability analysis and design of fuzzy control systems
-
K. Tanaka, and M. Sugeno, "Stability analysis and design of fuzzy control systems," Fuzzy Sets Syst., vol.45, no.2, pp.135-156, 1992.
-
(1992)
Fuzzy Sets Syst
, vol.45
, Issue.2
, pp. 135-156
-
-
Tanaka, K.1
Sugeno, M.2
-
4
-
-
0030082869
-
∞ control theory, and linear matrix inequalities
-
∞ control theory, and linear matrix inequalities," IEEE Trans. Fuzzy Syst., vol.4, pp.1-13, 1996.
-
(1996)
IEEE Trans. Fuzzy Syst
, vol.4
, pp. 1-13
-
-
Tanaka, K.1
Ikeda, T.2
Wang, H.O.3
-
5
-
-
0032070670
-
Fuzzy regulators and fuzzy observers: Relaxed stability conditions and LMI-based design
-
K. Tanaka, T. Ikeda, and H.O. Wang, "Fuzzy regulators and fuzzy observers: Relaxed stability conditions and LMI-based design," IEEE Trans. Fuzzy Syst., vol.6, pp.250-265, 1998.
-
(1998)
IEEE Trans. Fuzzy Syst
, vol.6
, pp. 250-265
-
-
Tanaka, K.1
Ikeda, T.2
Wang, H.O.3
-
6
-
-
0034295631
-
New approaches to relaxed quadratic stability condition of fuzzy control systems
-
E. Kim, and H. Lee, "New approaches to relaxed quadratic stability condition of fuzzy control systems," IEEE Trans. Fuzzy Syst., vol.8, no.5, pp.523-533, 2000.
-
(2000)
IEEE Trans. Fuzzy Syst
, vol.8
, Issue.5
, pp. 523-533
-
-
Kim, E.1
Lee, H.2
-
7
-
-
10744219783
-
On relaxed LMI-based designs for fuzzy regulators and fuzzy observers
-
Marcelo C.M. Teixeira, E. Assuncao, and R.G. Avellar, "On relaxed LMI-based designs for fuzzy regulators and fuzzy observers," IEEE Trans. Fuzzy Syst., vol.11, no.5, pp.613-622, 2003.
-
(2003)
IEEE Trans. Fuzzy Syst
, vol.11
, Issue.5
, pp. 613-622
-
-
Teixeira, M.C.M.1
Assuncao, E.2
Avellar, R.G.3
-
8
-
-
0033115346
-
Stabilizing fuzzy system models using linear controllers
-
Stanislaw H. Zak, "Stabilizing fuzzy system models using linear controllers," IEEE Trans. Fuzzy Syst., vol.7, no.2, pp.236-240, 1998.
-
(1998)
IEEE Trans. Fuzzy Syst
, vol.7
, Issue.2
, pp. 236-240
-
-
Zak, S.H.1
-
9
-
-
1942436728
-
Delay-dependent guaranteed cost control for T-S fuzzy systems with time delays
-
X.P. Guan, and C.L. Chen, "Delay-dependent guaranteed cost control for T-S fuzzy systems with time delays," IEEE Trans. Fuzzy Syst., vol.12, no.2, pp.236-249, 2004.
-
(2004)
IEEE Trans. Fuzzy Syst
, vol.12
, Issue.2
, pp. 236-249
-
-
Guan, X.P.1
Chen, C.L.2
-
10
-
-
0033721189
-
Analysis and synthesis of nonlinear time-delay systems via fuzzy control approach
-
Y.Y. Cao, and P.M. Frank, "Analysis and synthesis of nonlinear time-delay systems via fuzzy control approach," IEEE Trans. Fuzzy Syst., vol.8, no.2, pp.200-211, 2000.
-
(2000)
IEEE Trans. Fuzzy Syst
, vol.8
, Issue.2
, pp. 200-211
-
-
Cao, Y.Y.1
Frank, P.M.2
-
11
-
-
0036475650
-
Stability of fuzzy control systems with bounded uncertain delays
-
Z. Yi, and P.A. Heng, "Stability of fuzzy control systems with bounded uncertain delays," IEEE Trans. Fuzzy Syst., vol.10, no.1, pp.92-97, 2002.
-
(2002)
IEEE Trans. Fuzzy Syst
, vol.10
, Issue.1
, pp. 92-97
-
-
Yi, Z.1
Heng, P.A.2
-
12
-
-
27644597291
-
Delay-dependent stability analysis and controller systhesis for discrete-time T-S fuzzy systems with time delays
-
C.-L. Chen, G. Feng, and X.-P. Guan, "Delay-dependent stability analysis and controller systhesis for discrete-time T-S fuzzy systems with time delays," IEEE Trans. Fuzzy Syst., vol.13, no.5, pp.630-643, 2005.
-
(2005)
IEEE Trans. Fuzzy Syst
, vol.13
, Issue.5
, pp. 630-643
-
-
Chen, C.-L.1
Feng, G.2
Guan, X.-P.3
-
13
-
-
0037082850
-
Analysis and design for a discrete-time linear systems subject to actuator saturation
-
T. Hu, Z. Lin, and B.M. Chen, "Analysis and design for a discrete-time linear systems subject to actuator saturation," Syst. Contr. Letter, no.45, pp.97-112, 2002.
-
(2002)
Syst. Contr. Letter
, Issue.45
, pp. 97-112
-
-
Hu, T.1
Lin, Z.2
Chen, B.M.3
-
14
-
-
2442430440
-
Absolute stability with a generalized sector condition
-
T. Hu, Z. Lin, B. Hugang, and Z. Lin, "Absolute stability with a generalized sector condition," IEEE Trans. Auto. Cont., no.49, no.4, pp.535-548, 2004.
-
(2004)
IEEE Trans. Auto. Cont
, vol.49
, Issue.4
, pp. 535-548
-
-
Hu, T.1
Lin, Z.2
Hugang, B.3
Lin, Z.4
-
15
-
-
0037331810
-
Robust stability analysis and fuzzy-scheduling control for nonlinear systems subject to actuator saturation
-
Y.-Y Cao, and Z. Lin, "Robust stability analysis and fuzzy-scheduling control for nonlinear systems subject to actuator saturation," IEEE Trans. Fuzzy Syst., vol.11, no.1, pp.57-67, 2003.
-
(2003)
IEEE Trans. Fuzzy Syst
, vol.11
, Issue.1
, pp. 57-67
-
-
Cao, Y.-Y.1
Lin, Z.2
-
16
-
-
0027558273
-
∞ analysis and synthetic of discrete-times systems with time-varying uncertainty
-
∞ analysis and synthetic of discrete-times systems with time-varying uncertainty," IEEE Trans. Auto. Cont., no.38, no.3, pp.459-462, 1993.
-
(1993)
IEEE Trans. Auto. Cont
, vol.38
, Issue.3
, pp. 459-462
-
-
Carlos, E.1
de Souza2
Fu, M.3
Xie, L.4
-
17
-
-
0025399146
-
∞ control theory
-
∞ control theory," IEEE Trans. Auto. Cont., no.35, no.3, pp.356-361, 1990.
-
(1990)
IEEE Trans. Auto. Cont
, vol.35
, Issue.3
, pp. 356-361
-
-
Khargonekar, R.P.1
Pertersen, I.R.2
Zhou, K.3
-
18
-
-
0019717523
-
On graranteed stability of uncertain linear systems via linear control
-
J.S. Thorp, and B.R. Barmish, "On graranteed stability of uncertain linear systems via linear control," J. Optimiz. Theory Appl., no.35, no.4, pp.559-579, 1981.
-
(1981)
J. Optimiz. Theory Appl
, vol.35
, Issue.4
, pp. 559-579
-
-
Thorp, J.S.1
Barmish, B.R.2
-
19
-
-
0004178386
-
-
Third edition, Prentice Hall Upper Saddle River
-
Hassan K. Khalil, Nonlinear Systems, Third edition, Prentice Hall Upper Saddle River, 2002.
-
(2002)
Nonlinear Systems
-
-
Khalil, H.K.1
|